|Could iron tablets alter my negative result. Pls pls anwer.
Aug 9, 2003
Hi, I'm 21 year old Aussie girl who stupidly drank to much at a night club and ended up giving oral sex to an American man. I got tested 3 months and 2 weeks after this experience. I stopped worrying but now I have vaginal thrush that doesn't seem to be going away, even after 2 rounds of anti-fungal cream and a 5 day course of Nizoril (10 tablets). Also, a few months ago I had about 4 little dry skin patches on my upper chest. I'm a healthy active vegetarian, so should I keep worrying about HIV? Also, the month before getting tested I took a zinc tablet once a day. Could this have affected my non-reactive result? It would be great if you could reply and maybe stop me from worrying. Thank you.
Response from Dr. Jackson
None of the creams, medications, or zinc tablets will affect an HIV antibody test result. Given your history and HIV nonreactive result 3.5 months later I do not believe that you are infected with HIV.
questions on transmission.
Transmitting AIDS to my great-niece
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.